PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2010 | 30 | 2 | 335-347
Tytuł artykułu

Decompositions of multigraphs into parts with the same size

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Given a family ℱ of multigraphs without isolated vertices, a multigraph M is called ℱ-decomposable if M is an edge disjoint union of multigraphs each of which is isomorphic to a member of ℱ. We present necessary and sufficient conditions for existence of such decompositions if ℱ consists of all multigraphs of size q except for one. Namely, for a multigraph H of size q we find each multigraph M of size kq, such that every partition of the edge set of M into parts of cardinality q contains a part which induces a submultigraph of M isomorphic to H.
Słowa kluczowe
Wydawca
Rocznik
Tom
30
Numer
2
Strony
335-347
Opis fizyczny
Daty
wydano
2010
otrzymano
2008-12-31
poprawiono
2009-09-30
zaakceptowano
2009-11-09
Twórcy
  • Institute of Mathematics, P.J. Šafárik University, Jessenná 5, SK-041 54 Košice, Slovak Republic
Bibliografia
  • [1] J. Ivanco, M. Meszka and Z. Skupień, Decompositions of multigraphs into parts with two edges, Discuss. Math. Graph Theory 22 (2002) 113-121, doi: 10.7151/dmgt.1162.
  • [2] W. Wang and K. Zhang, Equitable colorings of line graphs and complete r-partite graphs, Systems Science and Math. Sciences 13 (2000) 190-194.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1497
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.